# SDR TAMF20160603

- Difficulty date: June 3, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N335QT
- Make and model: Airbus A330-243
- Aircraft serial: 1534
- Aircraft time: 5,180 hours, 1,723 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE-OFF DUE TO ABNORMAL INDICATION OF THE AUTO-THRUST.  INSPECTED PFR NO FAULTS NOTED,  PERFORMED AFS TEST IAW AMM 22-96-00-740--801-A TEST OK.  PERFORMED OPS TEST OF NORMAL AND ALTERNATE BRAKING SYS IAW AMM 32-42-00-710-801 AND AMM 32-43-00-710-801-A TEST SATISFACTORY, ALSO INSPECTED BRAKES AND TIRES, FOUND NORMAL.  BRAKE TEMPERATURE NORMAL IAW TSM 32-42-00-810-818-A.
